# SDR USAABB01036

- Difficulty date: June 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY EXIT AISLE LIGHT, AT SEAT ROW 4, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 4.  OPERATIONAL CHECK GOOD.  (M)
